# SDR SIMA972661

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4237 - FIRST FORWARD EMERGENCY EXIT FLOOR PATH INOP.  BULB IN FIRST FORWARD LIGHT SOCKET.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
